Top 10 Child Cold Medicine – Cold & Flu Medicine

As an Amazon Associate I earn from qualifying purchases.

1. Mucinex

#ad

Mucinex Children's Multi-Symptom Cold Liquid, Cough Suppresent, 6.8 Fl Oz, Chest Congestion and Stuffy Nose Relief

#ad
Mucinex #ad - Alcohol and sugar free. Active ingredients include dextromethorphan HBr 5mg, Guaifenesin 100mg, Phenylephrine HCI 2. 5mg. Pediatrician recommended. For children ages 4 and up. Relieves stuffy nose and chest congestion, controls cough, and breaks up mucus.
BrandMucinex #ad
ManufacturerReckitt Benckiser #ad
Height5.91 Inches
Length2.28 Inches
Weight0.13 Pounds
Width2.28 Inches
Part Number6382401067
Model6382401067

2. Genexa

#ad

60 Tablets | Certified Organic & Non-GMO, Homeopathic | Cough & Cold Medicine for Children, Physician Formulated, Genexa Cold Crush for Children

#ad
Genexa #ad - No common allergens like gluten or lactose. Certified Gluten-Free and Certified Vegan. Cough & cold formula: safe and non-drowsy cough and cold formula for children free of potentially harmful inactive ingredients.

Certified organic and non-gmo verified: Multi-symptom cold remedy for children addresses common cold symptoms including congestion, mucus, sore throat, cough, runny nose and sneezing. Easy to use: organic açaí berry chewable tablets taste great and are easy to take. Physician formulated: cold crush’s safe, organic formula was created by our Chief Formulating Officer, a medical doctor and homeopathic physician. Safe and natural: free of artificial dyes, flavors and preservatives.
BrandGenexa #ad
ManufacturerGenexa #ad
Height1.8 Inches
Length4.3 Inches
Width2.8 Inches
Part Number1A
Model442808

3. Mucinex

#ad

Nasal, Headache, Chest and Sinus Congestion Relief by Mucinex, Mucinex Junior Cold and Flu Caplets, 20ct, Fever, All-in-One Cough, Cold and Flu, Ages 6+ years, Body Pain, Sinus Pressure, Sore Throat

#ad
Mucinex #ad - The cold and flu are no match for pediatrician recommended Mucinex Junior Cold and Flu caplets. Acetaminophen helps relieve body pain, headaches and reduces fever: Get symptom relief for your child with Mucinex Junior Cold and Flu caplets. Guaifenesin is an expectorant that helps reduce chest congestion that can be caused by colds.

Active ingredient acetaminophen works to relieve body pain, headaches, sore throat, sore throat, as well as reduce fever. Guaifenesin combats congestion: mucus comes hand in hand with congestion. Dextromethorphan hbr reduces cough: when the cough receptors scattered throughout your child’s bronchial passageways are stimulated by irritants or triggered by an accumulation of excess mucus, they send a signal to the cough center in the brain to bring about a cough. The cough suppressant dextromethorphan HBr found in Mucinex Junior Cold and Flu caplets can provide symptom relief for that annoying dry cough and relieve your child’s chest congestion.

It works by thinning the mucus in the bronchial passageways and makes it easier to cough up. For ages 6+ years: these caplets are convenient for on-the-go dosing and are designed with children ages 6+ years in mind. Phenylephrine hcl helps alleviate nasal and sinus congestion: Congestion can be tough on children and can keep them from being at their best. Phenylephrine hcl is a nasal decongestant that works to alleviate sinus and nasal congestion.
BrandMucinex #ad
ManufacturerAmazonUs/RBHC7 #ad
Height4.76 Inches
Length0.79 Inches
Weight0.08 Pounds
Width2.98 Inches

4. Hyland's

#ad

Cold Medicine for Kids Ages 2+ by Hylands, 4 Fl Oz Each, Allergy and Common Cold Symptom Relief, Cold and Cough 4 Kids Daytime, Decongestant, Cough Syrup Medicine for Kids

#ad
Hyland's #ad - Relief of common cold: naturally relieves the symptoms of the common cold including nasal and chest congestion, sore throat, runny nose, sneezing and cough in children ages 2-12. There are no known side-effects and will not conflict with any medications you may be taking. Easy to take: natural syrup to relieve nasal congestion, sore throat, runny nose, sneezing and cough. Safe and non-habit forming: our gentle homeopathic formulas are made with all natural active ingredients. 4 fl oz= up to 23 doses of hyland's 4 kids Cold 'n Cough syrup.
BrandHyland's #ad
ManufacturerHyland's #ad
Height5.04 Inches
Length1.89 Inches
Weight0.35 Pounds
Width1.89 Inches
Part NumberCCFK-L4Z
ModelCCFK-L4Z

5. Hyland's

#ad

4 Fl Oz Each, Cold Medicine for Kids Ages 2+ by Hylands, Allergy and Common Cold Symptom Relief, Cold and Cough 4 Kids Nighttime, Decongestant, Cough Syrup Medicine for Kids

#ad
Hyland's #ad - 4 fl oz= up to 23 doses of hyland's 4 kids Cold 'n Cough Nighttime. Safe and non-habit forming: our gentle homeopathic formulas are made with all natural active ingredients.

There are no known side-effects and will not conflict with any medications you may be taking. Relief of cold: naturally relieves the symptoms of the common cold including cough, sneezing, runny nose, nasal and chest congestion and sore throat with accompanying sleeplessness. Safe for children ages 2-12. Easy to take: natural syrup to ease chest congestion, sore throat, runny nose, sleeplessness, sneezing and cough. Natural medicine: naturally relieves the symptoms of the common cold including, cough, nasal and chest congestion, sneezing, runny nose, and sore throat with accompanying sleeplessness.
BrandHyland's #ad
ManufacturerHyland's, Inc #ad
Height1.95 Inches
Length5.35 Inches
Weight0.25 Pounds
Width1.95 Inches
Part Number0354973309814
Model10354973309804

6. Children's Robitussin

#ad

8 Ounce, 2 Count, Children's Robitussin Cough & Congestion DM Day & Night

#ad
Children's Robitussin #ad - All the cough-stopping power of Robitussin DM, formulated for kids. Non-drowsy daytime formula helps break up chest congestion, while long-acting nighttime formula relieves cough and runny nose to help kids rest. Children's cough & chest Congestion DM contains Dextromethorphan and Guaifenesin. Children's nighttime Cough Long Acting DM contains Dextromethorphan and Chlorpheniramine.
BrandChildren's Robitussin #ad
ManufacturerPfizer Consumer Healthcare #ad
Height5 Inches
Length1.94 Inches
Weight0.25 Pounds
Width4 Inches
Part NumberB074WS6DT7
Model300312094996

7. Hyland's

#ad

Syrup Cough Medicine for Kids, Hylands 4 Kids Cold 'n Cough, Nasal Decongestant, Day and Night Value Pack, Kids Cold Medicine for Ages 2+, Allergy Relief, 4 Fl Oz Each

#ad
Hyland's #ad - 4 fl oz of each= up to 23 doses of each of hyland's 4 kids cold 'n Cough Day & Night Value Pack. Safe for children ages 2-12. There are no known side-effects and will not conflict with any medications you may be taking.

Relief of cold: naturally relieves the symptoms of the common cold including cough, sneezing, runny nose, nasal and chest congestion and sore throat with accompanying sleeplessness. Safe and non-habit forming: our gentle homeopathic formulas are made with all natural active ingredients. Easy to take: natural syrup to ease nasal and chest congestion, sore throat, runny nose, sleeplessness, sneezing and cough.
BrandHyland's #ad
ManufacturerHyland's Homeopathic #ad
Height1.92 Inches
Length5.63 Inches
Weight0.4 Pounds
Width3.73 Inches
Part NumberSH-1041
ModelSH-1041

8. Tylenol

#ad

Children's Tylenol Cold + Cough + Runny Nose & Fever Medicine with Acetaminophen, Grape, 4 fl. oz

#ad
Tylenol #ad - Each 5-milliliter dose of the children's medicine contains 160 milligrams of acetaminophen pain reliever and fever reducer; 1 milligram of the antihistamine chlorpheniramine maleate; and 5 milligrams of the cough suppressant dextromethorphan HBr.

The liquid cold medicine for children comes in a kid-friendly grape flavor that is gentle on the tummy and ideal for kids ages 6 to 11 years. The kids' liquid pain relief medicine also relieves minor aches & pains, aspirin-, headache & temporarily reduces fever fast with an ibuprofen-, and alcohol-free formula. Tylenol is the #1 pediatrician recommended brand for pain and fever relief, and has been used by parents decade after decade. 4-fluid ounce bottle of children's tylenol cold + Cough + Runny Nose Oral Suspension Medicine to temporarily relieve cold and flu symptoms, cough, including, sore throat, runny nose and sneezing.
BrandTylenol #ad
ManufacturerJohnson & Johnson - Ketotifen #ad
Height5.13 Inches
Length1.97 Inches
Weight0.43 Pounds
Width1.97 Inches
Part Number456373
Model456373

9. Hyland's

#ad

4 Fl Oz Each, Day and Night Value Pack, Syrup Cough Medicine for Kids, Kids Cold Medicine and Mucus Relief for Ages 2+, Hylands 4 Kids Cold 'n Mucus, Nasal Decongestant and Allergy Relief

#ad
Hyland's #ad - Easy to take: natural syrup to ease mucus & congestion, runny nose, cough and occasional sleeplessness. Relief of mucus & congestion: natural relief of symptoms of colds, runny nose, sneezing, throat and nose, cough with mucus, including accumulation of mucus in chest, nasal congestion and occasional sleeplessness.

There are no known side-effects and will not conflict with any medications you may be taking. Safe and non-habit forming: our gentle homeopathic formulas are made with all natural active ingredients. 4 fl oz of each= up to 23 doses of each of hyland's 4 kids cold 'n Mucus Day & Night Value Pack. Safe for ages 2-12.
BrandHyland's #ad
ManufacturerHyland's, Inc #ad
Height1.9 Inches
Length5.6 Inches
Weight0.4 Pounds
Width3.7 Inches
Part Number354973328518
Model354973328518

10. Vicks

#ad

Vicks Children's Cold Multi-Symptom Relief from Cough, Fever, 6 fl oz, Free of Artificial Dyes and Flavors, Sore Throat

#ad
Vicks #ad - Vicks children's medicine is specially formulated for children in flavors that children love, such as grape, berry, and orange. Tackles your child's cold and cough symptoms: Cold MULTI- SYMPTOM Orange - Fever, Cough, Sore Throat, Stuffy Nose.

Designed for children. Contains: Acetaminophen, Phenylephrine HCl. Brought to you by the world’s #1 selling cough & cold brand. Simple, effective relief. Pain, dextromethorphan, fever & cough relief and decongestaNT. Free from artificial dyes and flavors, high fructose corn syrup, and alcohol. Ingredients: active ingredients in each 15 ml: acetaminophen 325 mg pain reliever/fever reducer, phenylephrine HCl 5 mg Nasal Decongestant Inactive Ingredients: Anhydrous Citric Acid, Purified Water, Sucralose, flavor, Beta Carotene, Dextromethorphan HBr 10 mg Cough Suppressant, Glycerin, Saccharin Sodium, Sodium Benzoate, Sorbitol Solution, sodium chloride, Sodium Citrate, Propylene Glycol, Xanthan Gum.

The power of vicks.
BrandVicks #ad
ManufacturerAmazonUs/PRFZ7 #ad
Height5.79 Inches
Length1.69 Inches
Weight0.42 Pounds
Width2.17 Inches
Part NumberB07QSBY91J
ModelB07QSBY91J